| Catalog Number |
SRM-755 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional additionally reported capsular contracture, baker grade iv and hole in radius.
Event or Problem Description
Healthcare professional reported "implant ruptured and capsulated".This record is for the right side.The device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5; h6.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.